# SDR AALA202201313848

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737*
- Aircraft serial: 31219
- Aircraft time: 19,639 hours, 8,023 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Header
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR HARD TO OPEN AND CLOSE. ADJUSTED DOOR HEADER PER AMM 25-40-15
